# SDR AALA201808159033

- Difficulty date: August 8, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 51,307 hours, 26,169 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2526
- Part serial: UL7332
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THORUGH FLIGHT 280, THE ELECTRICAL SYSTEM STARTED FLASHING ON AND OFF. ALL THE CAPTAINS INSTRUMENTS BEGAN FLASHING. AUTOPILOT AND AUTO THROTTLE DISCONNECTED. LEFT GENERATOR FAIL LIGHT CAME ILLUMINATED. CENTER FUEL PRESSURE LOW LIGHT. DID NOT GET AC X TIE LIGHT.  THE AIRCRAFT WAS GROUNDED.   REPLACED LT ENGINE GENERATOR PER AMM 24-10-01. OPERATIONS AND LEAK CHECKS GOOD.
